# SDR SWAA063491

- Difficulty date: September 14, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 25,596 hours, 15,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EMERGENCY EXIT BULLNOSE LIGHT INOP AT ROW 23 ABC.  REMOVED AND REPLACED LIGHT BULB PER MM.
